Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MRI MACHINE; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MRI MACHINE; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
01/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Projectile incident in mri.Pt had a metal pill holder in bra.Came out of bra in mri and hit top of head coil breaking off 2 pieces.No harm to the patient.
New Search
Submit an Adverse Event Report
Brand Name
MRI MACHINE
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
MDR Report Key
24445234
Report Number
MW5184416
Device Sequence Number
15944927
Product Code
LNH
Combination Product (Y/N)
N
Initial Reporter State
IN
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
01/16/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Is the Reporter a Health Professional?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
02/25/2026
Patient Sequence Number
1
Patient Age
78 YR
Patient Sex
Female
Patient Weight
72 KG
Patient Race
White